# SDR IPXA2022012678291

- Difficulty date: January 25, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 64,230 hours, 21,371 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: None
- Location: Wings
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NASUPPLEMENATAL ATB SDR FILED * NO EMERG DEC'D* CRUISE, FUEL CONFIG LIGHT/INDICATIONS & DROPPING FUEL QTY IN R MN TANK. FUEL QTY FLUCTUATED, THEN RETURN NRML. DEFERRED R/H MN TANK FUEL QTY IND SYS IAW MEL 28-41-1-1A. ASSIGNED CONTROL # M770895 & APPLIED PLACARD. DMP NOT COMPLIED WITH. ETOPS DWNGRD.FUEL QUANTITY INDICATING SYSTEM OPS CHECK GOOD. REF MM 28-41-00 THIS CLEARS M770895. PLACARD REMOVED.
